# SDR FDEA202512102228

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44377
- Aircraft time: 23,042 hours, 9,019 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587620
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 232NFF GOUGED.  REPAIRED MAIN DECK FLOOR PANEL 232NFF RBL 77.5 - 77.5, BS 654 + 22 INCHES,   IAW SRM 53-00-50-2R.  MAJOR REPAIR.
